MAUDE Adverse Event Report: MEDTRONIC, INC. IS-1 UNI LEAD TO IS-1 UNI IPG - PERMANENT LEAD EXTENSION KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. IS-1 UNI LEAD TO IS-1 UNI IPG - PERMANENT LEAD EXTENSION KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 6981M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4965-15 lead, implanted: (b)(6) 2002; 4965-25 lead, implanted: (b)(6) 2004; 6981m adaptor/extender, implanted: (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead was implanted using a lead extender.There was a fracture noted in either the lead or the extender, it was not able to be determined where the fracture occurred.The extender and lead were initially programmed off, then capped, and the lead was replaced.No patient complications have been reported as a result of this event.

Brand Name
IS-1 UNI LEAD TO IS-1 UNI IPG - PERMANENT LEAD EXTENSION KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8231940
Report Number2182208-2019-00058
Device Sequence Number16549467
Product Code DTD
UDI-Device Identifier00681490153553
UDI-Public00681490153553
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K911827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2008
Device Model Number6981M
Device Catalogue Number6981M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age20 YR
Patient Weight64